# SDR FDEA201909062114

- Difficulty date: September 6, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR47 HOLE "E" HAS INDICATION DUE TO GOUGE AT 9:30 POSITION, VIEWED I/B TO O/B REAMED HOLE "E" LT FR 47 TO 0.3594 PER EO NO 6-5310-7-5017M, ACCOMP HFEC INSPECTION IAW NTM 51-10-01 NO CRACK INDICATED.
